Herron Gold Paracetamol Bottle Tabsules 60 Click on image to enlarge

Product code:033731

RRP:$5.99

You Save:$1.00

Price:$4.99

Brand:Herron

Descripton

General Information
Effective relief from pain
Warnings
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. If an overdose is taken or suspected ring the Poisons Information Centre 131126 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Consult your doctor if symptoms persist. Do not use if seal around cap is broken or missing.

Always read the label.

Ingredients
Paracetamol 500mg
Directions
Adults & Children over 12 years of age 1-2 tabsules (max 8 tabsules in 24 hours) Children 7-12 years 1/2-1 tabsule (max 4 tabsules in 24 hours)

Shopping Cart

$0.00 AUD

There are currently no items in your cart...